Skip to Content
Remaining Ad Time Ad - 00:00

Two fentanyl overdoses in two days, one fatal, in San Benito County

The San Benito County Sheriff’s Office is issuing a warning about drugs laced with Fentanyl after law enforcement responded to two overdoses in two days. One person died as a result.

The Sheriff’s Office said on Monday medics were able to revive one overdose female patient after using several doses of Narcan, but on Tuesday, a man in his twenties died at the scene on the 600 block of Sixth Street in Hollister because medics were not able to revive him.

“The City of Hollister had an overdose this morning that they called to send out the coroner because the patient did not survive,” said Eric Taylor, a San Benito County Sheriff’s Office captain.

Law enforcement believes the overdoses were the result of counterfeit prescription drugs being sold on the street laced with Fentanyl. In the two cases, the Sheriff’s Office said the patients took Oxycodone and Xanax pills that may have been counterfeit.

The Sheriff’s Office said the investigation into the overdoses is ongoing, but warn that nobody should take drugs given or sold to them that do not come from a pharmacy.

“Southern California and northern California are seeing the exact same types of cases at the same time, which makes me tend to believe that it’s more of a trend than a sole source-type thing,” said Captain Taylor.

KION 2019

KION546 News Team

Comments

Leave a Reply

Skip to content